MAUDE Adverse Event Report: Philips North America LLC HeartStart XL+ Defibrillator/Monitor

Philips North America LLC HeartStart XL+ Defibrillator/Monitor
Model Number 861290
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the heartstart xl+ defibrillator indicating that a therapy disabled message was being emitted suggesting a fault in the therapy pca.There was no patient involvement.
 
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.It was determined the device has reached end of life, and neither service nor spare parts are provided.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).Philips has made the decision to discontinue the heartstart xl+ monitor/defibrillator, which has reached the end of its product life cycle.The last date of shipment for the heartstart xl+ was (b)(6), 2017.The end of life (eol) ended (b)(6)2022, where the end of support (eos) period began.The customer was informed the device is eol and they removed it from service.Based on the information available and the testing conducted, the cause of the reported problem was not determined.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received the complaint file will be reopened.

Brand Name
HeartStart XL+ Defibrillator/Monitor
Common Device Name
Defibrillator
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50406148
Report Number3030677-2026-100905
Device Sequence Number13375719
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown